# SDR AWXA200300478

- Difficulty date: April 22, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,911 hours, 38,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546564
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON SHEAR TIE AT BASE OF FRAME BS 927, STR 27 LT TO STR 27 RT.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUTOUT DAMAGED SECTION OF SHEAR TIE; FABRICATED A REPAIR ANGLE AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-07 FIG 205 PG 213.
